Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have a hot itchy rash, crp level elevated, used cream, no relief. What to do?

Hi I have a hot itchy rash, i have had it over 3 months, been on 2 lots of prednisone , i am using a fatty cream, steriod creams, pinetarsol, antihistimines, my crp level is elevated and been as high as 14, my cea is 6.3, mymy folate is very low and my ephosophils (not sure of spelling) is low, the itching is driving me crazy and ideas please? Update- just spent two days in hospital, still no answers, bright red rash from my neck to my knees, looks like sunburn, I am waiting for results from a skin biopsy and blood culture, some blood tests came back with high crp, high eosinophils, high immature granulocytes, low potassium, low albumin, low protein, and very low folate. Drs have not given me any explanation on these.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You might be suffering from urticaria.
It is a chronic condition and keeps recurring.
although steroids are helpful but these cannot be used regularly.
you can take antihistamine tablet on a regular basis fot a month
this may provide you some relief
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor